MathSciNet Relay Station
MathSciNet bibliographic data
MR161350 (28 #4557) 60.08 (22.65)
Gangolli, Ramesh Isotropic infinitely divisible measures on symmetric spaces. Acta Math. 111 1964 213–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement